# SDR FDEA202101150115

- Difficulty date: January 15, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 40,981 hours, 6,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HFEC INSPECTION ON RH FUSELAGE SKIN COMMON TO   UNDERWING LONGERON, FOUND CRACK INDICATIONS AROUND 01 EA FASTENER HOLE STA   1028 STR 37R, APPROX 1.5" IN LENGTH. COMPLIED WITH E.O.#:G-5310-E0332629 I P6. TITLE: FUSELAGE-MAINFRAME-INSPECTION AND   MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035-BOEING SERVICE   BULLETINS 777-53A0081 AND 777-53-0087.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
